ResearcherID Thomson Reuters  

Saniga, Metod
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-6200-2012
URL: http://www.researcherid.com/rid/F-6200-2012
Subject: Mathematics; Physics
ORCID: http://orcid.org/0000-0001-9642-5879
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Astronomical Institute
Role:
Joint Affiliation:
Sub-org/Dept: UTBM
Role:
My URLs: http://www.ta3.sk/~msaniga/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  12  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A classification of the Veldkamp lines of the near hexagon L-3 x GQ(2,2)
 Author(s): Green, Richard M.; Saniga, Metod
 Source: Ars Mathematica Contemporanea Volume: 12 Issue: 2 Pages: 287-299 Published: 2017
 Times Cited: 0
added
05-Jun-17
2.  Title: Contextuality with a small number of observables
 Author(s): Holweck, Frederic; Saniga, Metod
 Source: International Journal of Quantum Information Volume: 15 Issue: 4 Published: JUN 2017
 Times Cited: 1
 DOI: 10.1142/S0219749917500265
added
06-Jul-17
3.  Title: Magic three-qubit Veldkamp line: A finite geometric underpinning for form theories of gravity and black hole entropy
 Author(s): Levay, Peter; Holweck, Frederic; Saniga, Metod
 Source: Physical Review D Volume: 96 Issue: 2 Published: JUL 24 2017
 Times Cited: 0
 DOI: 10.1103/PhysRevD.96.026018
added
18-Aug-17
4.  Title: Veldkamp spaces: From (Dynkin) diagrams to (Pauli) groups
 Author(s): Saniga, Metod; Holweck, Frederic; Pracna, Petr
 Source: International Journal of Geometric Methods in Modern Physics Volume: 14 Issue: 5 Pages: 50080 Published: MAY 2017
added
10-May-17
5.  Title: Combinatorial Intricacies of Labeled Fano Planes
 Author(s): Saniga, Metod
 Source: Entropy Volume: 18 Issue: 9 Pages: 312 Published: SEP 2016
added
21-Sep-16
6.  Title: From Cayley-Dickson Algebras to Combinatorial Grassmannians
 Author(s): Saniga, Metod; Holweck, Frederic; Pracna, Petr
 Source: Mathematics Volume: 3 Issue: 4 Pages: 1192-1221 Published: DEC 2015
 Times Cited: 2
 DOI: 10.3390/math3041192
added
29-Jan-16
7.  Title: Quantum contextual finite geometries from dessins d'enfants
 Author(s): Planat, Michel; Giorgetti, Alain; Holweck, Frederic; et al.
 Source: International Journal of Geometric Methods in Modern Physics Volume: 12 Issue: 7 Pages: 50067 Published: AUG 2015
added
01-Aug-15
8.  Title: STRUCTURE AND DYNAMICS OF THE 2012 NOVEMBER 13/14 ECLIPSE WHITE-LIGHT CORONA
 Author(s): Pasachoff, J. M.; Rusin, V.; Saniga, M.; et al.
 Source: Astrophysical Journal Volume: 800 Issue: 2 Pages: 90 Published: FEB 20 2015
added
16-Mar-15
9.  Title: The Complement of Binary Klein Quadric as a Combinatorial Grassmannian
 Author(s): Saniga, Metod
 Source: Mathematics Volume: 3 Issue: 2 Pages: 481-486 Published: JUN 2015
 Times Cited: 0
 DOI: 10.3390/math3020481
added
03-Dec-15
10.  Title: A Notable Relation between N-Qubit and 2(N-1)-Qubit Pauli Groups via Binary LGr(N, 2N)
 Author(s): Holweck, Frederic; Saniga, Metod; Levay, Peter
 Source: Symmetry Integrability and Geometry-Methods and Applications Volume: 10 Pages: 41 Published: 2014
added
14-May-14
publication(s)  
First Page Previous Page Page   of  12  Go Next Page Last Page
  Sort by:    Results per page: